Children's Advil Cold & Flu Multi-Symptom Berry Flavour 100mL
Effective temporary relief of: Runny Nose, Sneezing, Stuffy Nose, Fever, Sore Throat Pain, Headache, Sinus Pain, Body Aches, Itchy Watery Eyes.
Directions: Shake well before use. Use only the measuring device provided. Doses below may be repeated every 6 hours while symptoms persist, up to 4 doses per day, or as directed by a doctor. If possible, use weight to dose, otherwise use age. Do not use longer than 3 days for fever or 5 days for pain relief or cold/flu symptoms.
Store at room temperature (15°-30°C).
Caution: Keep out of reach of children.
Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants, or antihistamines, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock), after using ASA, other salicylates, anti-inflammatory drugs or any of the listed ingredients. Do not use if child has an ulcer, gastrointestinal disease; lupus; kidney, liver or thyroid problems; asthma; heart disease; before or after heart surgery or is very dehydrated (significant fluid loss) due to vomiting, diarrhea, or lack of fluid intake. Do not use if child is taking or has taken monoamine oxidase inhibitors (MAOIs) within the last 14 days for depression; psychiatric or emotional conditions. Do not exceed the recommended dose, unless advised by a doctor. Talk to a doctor before giving in case of diabetes, chronic breathing problems, or hemophilia. May cause drowsiness or excitability. In case of overdose: stop use and talk to a doctor or poison control centre immediately, even if there are no symptoms.
Active Ingredients: Each 5mL or 1 teaspoon contains ibuprofen 100mg, pseudophedrine hydrochloride 15mg and chlorpheniramine maleate 1mg.
Non-Medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no. 1, FD&C red no 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sodium citrate, sorbitol, sucralose, xanthan gum.